# SDR DALA2017110707971

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOUSING OF THE HOOK AT THE L1 DOOR.  A NEW HOUSING WAS FABRICATED IAW DWG 4955948, REV D, AND REPLACED IAW SRM 51-41-02.
